The use of antibiotics can throw off the balance of germs that live in the digestive system, at times, and this can lead to digestive upset and cause diarrhea, confirmed a new study published in the journal NutrientsFood containing probiotics can help maintain healthy levels of the gut microbiome, to protect you from the uncomfortable side effects of antibiotic medication.eatthis“.
And a group of doctors and researchers in the field of nutrition from institutions such as Georgetown University, Penn State University, the University of Maryland, and Albert Einstein College of Medicine in New York City, conducted the study on a large number of participants, for a period of 30 days, about taking any probiotic, the researchers gave a dose of the antibiotic Seven Day Vital (875 grams, taken twice daily).
The study showed that, starting from the first day of taking amoxicillin, the participants were divided into two groups to eat yogurt: one group ate “control” yogurt, and the other ate yogurt that was supplemented with Bifidobacterium animalis subsp. lactis – Which a 2014 study referred to as “the world’s most well-documented bifidobacterium.” “.
The researchers reported that the yogurt fortified with probiotics was associated with a more stable appearance of the microbes over time compared to the control group. Intestine.
The study indicated that yogurt that contains probiotics (no artificial flavors or added sugar) can become a healthy addition to maintain the health of the digestive system and avoid any health problems.